# SDR VJ970069

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND LEFT WING INTERNAL, CORROSION ON CLIP STATION 58 ON FRONT SPAR.  REMOVED CORRODED CLIPS, ORDERED, DRILLED AND DEBURRED, TREATED AND PRIMED AND INSTALLED NEW CLIPS IAW DC-9 SRM 51-30-5, 51-30-4, 51-10-3.  (M)
